Using coordinate transformation of Navier-Stokes equations to solve flow in multiple helical geometries

File Description SizeFormat 
JACM_CoDoSh_10.pdfAccepted version8.43 MBAdobe PDFView/Open
Title: Using coordinate transformation of Navier-Stokes equations to solve flow in multiple helical geometries
Authors: Cookson, AN
Doorly, DJ
Sherwin, SJ
Item Type: Journal Article
Content Version: Accepted version
Issue Date: 1-Aug-2010
Citation: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS Vol.( 234 ) No.( 7 ) pp 2069 - 2079
URI: http://hdl.handle.net/10044/1/5951
Publisher Link: http://dx.doi.org/10.1016/j.cam.2009.08.065
DOI: 10.1016/j.cam.2009.08.065
ISSN: 0377-0427
Publisher: ELSEVIER SCIENCE BV
Start Page: 2069
End Page: 2079
Copyright Statement: Crown copyright © 2009 Published by Elsevier B.V. NOTICE: this is the author’s version of a work that was accepted for publication in Journal of Computational and Applied Mathematics. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, VOL:234, ISSUE:7, (2010)] DOI:http://dx.doi.org/10.1016/j.cam.2009.08.065
Volume: 234
Appears in Collections:Aeronautics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx